Sur la densité du maximum d'une fonction aléatoire gaussienne
Séminaire de probabilités de Strasbourg, Volume 16  (1982), p. 581-601
@article{SPS_1982__16__581_0,
     author = {Ehrhard, Antoine},
     title = {Sur la densit\'e du maximum d'une fonction al\'eatoire gaussienne},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {16},
     year = {1982},
     pages = {581-601},
     zbl = {0514.60045},
     mrnumber = {658716},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1982__16__581_0}
}
Ehrhard, Antoine. Sur la densité du maximum d'une fonction aléatoire gaussienne. Séminaire de probabilités de Strasbourg, Volume 16 (1982) , pp. 581-601. http://www.numdam.org/item/SPS_1982__16__581_0/

[1] Borell C. : The Brunn-Minkowski inequality in Gauss space, Inv. Math. 30, 1975, p. 207-216. | MR 399402 | Zbl 0311.60007

[2] Borell C. : Convex measure on locally convexe spaces, Ark. Math. 120, 1974, p; 390 - 408 . | MR 388475 | Zbl 0297.60004

[3] Fernique X. : Régularité des trajectoires des fonctions aléatoires gaussiennes, Lect. Notes Math. 480, 1975, p. 1-96. | MR 413238 | Zbl 0331.60025

[4] Hoffmann-Jorgensen : Probability in B-spaces. Aarhus universität Lect. Notes Ser. 48 .

[5] Landau H.J. et Shepp L.A. : On the supremum of a gaussian process, Sankhya Ser. A, 32, 1971, P. 369-378. | MR 286167 | Zbl 0218.60039

[6] Tsirel'Son V.S. : The density of the maximum of a gaussian process, Theory of probability and Ap., 1975, 847-856. | Zbl 0348.60050

[7] Ylvisaker N.D. : The expected number of zeros of a stationary gaussian process. Ann. Math. Stat. 36, 1043-1046 . | MR 177458 | Zbl 0139.34201